MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HS FOCUS 9CM CURVED SHEAR; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HS FOCUS 9CM CURVED SHEAR; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number FCS9
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The batch history records were reviewed and the manufacturing criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that during an unknown procedure, the device was broken during the installation.Changed to another device to complete the procedure.There was no report on patient injury.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device was received with the handle broken.Due to the returned condition of the device, no functional testing could be performed.In addition, two photos were analyzed.The first image provided by the customer is that of an fsc9 device with the blue torque wrench attached.It is noted that the shrouds are separated.The second image provided by the customer where the fcs9 is disassembled.This issue is typically associated when the user fails to use the provided blue torque wrench and uses the clamp arm handle to tighten the instrument onto the hpblue.The batch history record was reviewed, and no defects, nc¿s or protocols related to the complaint, were found during the manufacturing process.

Brand Name
HS FOCUS 9CM CURVED SHEAR
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7766039
Report Number3005075853-2018-11918
Device Sequence Number13706138
Product Code LFL
UDI-Device Identifier20705036001956
UDI-Public20705036001956
Combination Product (Y/N)N
PMA/510(K) Number
K063192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberFCS9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/07/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR AND HANDPIECE